Volume 8, no. 1Pages 100 - 110

The Mathematical Modelling of the Production of Construction Mixtures with Prescribed Properties

A.L. Shestakov, G.A. Sviridyuk, , M.D. Butakova
We propose a method for the mathematical modelling of the preparation of construction mixes with prescribed properties. The method rests on the optimal control theory for Leontieff-type systems. Leontieff-type equations originally arose as generalizations of the well-known input-output model of economics taking supplies into account. Then they were used with success in dynamical measurements, therefore giving rise to the theory of optimal measurements.
In the introduction we describe the ideology of the proposed model. As an illustration, we use an example of preparing of simple concrete mixes. In the first section we model the production process of similar construction mixtures (for instance, concrete mixtures) depending on investments. As a result, we determine the price of a unit of the product. In the second section we lay the foundation for the forthcoming construction of numerical algorithms and software, as well as conduction of simulations. Apart from that, we explain the prescribed properties of construction mixes being optimal with respect to expenses.
Full text
Leontieff-type system; production of construction mixes.
1. Sviridyuk G.A., Brychev S.V. Numerical Solution of Systems of Equations of Leontief Type. tRussian Mathematics (Izvestiya VUZ. Matematika), 2003, vol. 47, no. 8, pp. 44-50.
2. Brychev S.V. Issledovanie matematicheskoy modeli ekonomiki kommunal'nogo khozyaystva malykh gorodov [Study of Mathematical Models of Economics and Public Utilities in Small Towns. The Dissertation for Scientific Degree of the Kandidat of Physical and Mathematical Sciences]. Chelyabinsk, 2002.
3. Sviridyuk G.A., Keller A.V. On the Numerical Solution Convergence of Optimal Control Problems for Leontief Type System. Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2011, no. 2, pp. 24-33. (in Russian) DOI:10.14498/vsgtu951
4. Keller A.V., Nazarova E.I. Optimal Measuring Problem: the Computation Solution, the Program Algorithm. News of Irkutsk State University. Series: Mathematics, 2011, vol. 4, no. 3, pp. 74-82.
5. Keller A.V. Numerical Solution of the Optimal Control Problem for Degenerate Linear System of Equations with Showalter - Sidorov Initial Conditions. Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming & Computer Software, 2008, no. 27 (127), pp. 50-56. (in Russian)
6. Keller А.V. Chislennoe issledovanie zadach optimal'nogo upravleniya dlya modeley leont'evskogo tipa [Numerical Reseach of Optimal Control Problem for Leontieff Type Models. The Dissertation for Scientific Degree of the Doctor of Physical and Mathematical Sciences]. Chelyabinsk, South Ural State University, 2011. 252 p. (in Russian)
7. Shestakov A.L. Dynamic Error Correction Transducer Linear Filter-Based Sensor Model. em Izvestiya VUZ. Priborostroenie, 1991, vol. 34, no. 4, pp. 8-13. (in Russian)
8. Shestakov A.L., Sviridyuk G.A. A new Approach to Measurement of Dynamically Perturbed Signals. Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming & Computer Software, 2010, no. 16 (192), pp. 116-120. (in Russian)
9. Shestakov A.L., Keller A.V., Sviridyuk G.A. The Theory of Optimal Measurements. Journal of Computational and Engineering Mathematics, 2014, vol. 1, no. 1, pp. 3-16.
10. Shestakov A., Sagadeeva M., Sviridyuk G. Reconstruction of a Dynamically Distorted Signal with Respect to the Measuring Transducer Degradation. Applied Mathematical Sciences, 2014, vol. 8, no. 41-44, pp. 2125-2130.
11. Showalter R.E. The Sobolev Type Equations. I (II). Appl. Anal., 1975, vol. 5, no. 1 (no 2), pp. 15-22 (pp. 81-99).
12. Sviridyuk G.A., Keller A.V. Invariant Spaces and Dichotomies of Solutions of a Class of Linear Equations of Sobolev Type. tRussian Mathematics (Izvestiya VUZ. Matematika), 1997, vol. 41, no. 5, pp. 57-65.
13. Favini A., Yagi A. Degenerate Differential Equations in Banach Spaces. N.-Y., Basel, Hong Kong, Marcel Dekker, Inc, 1999. 236 p.
14. Pyatkov S.G. Operator Theory. Nonclassical Problems. Utrecht, Boston, K'oln, Tokyo, VSP, 2002. DOI:10.1515/9783110900163
15. Sidorov N., Loginov B., Sinithyn A., Falaleev M. Lyapunov-Shmidt Methods in Nonlinear Analysis and Applications. Dordrecht, Boston, London, Kluwer Academic Publishers, 2002. 548 p. DOI:10.1007/978-94-017-2122-6
16. Demidenko G.V., Uspenskii S.V. Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Deriative. N.-Y.; Basel; Hong Kong: Marcel Dekker, Inc., 2003.
17. Sviridyuk G.A., Fedorov V.E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Utrecht, Boston, Koln, Tokyo, VSP, 2003. DOI:10.1515/9783110915501
18. Al'shin A.B., Korpusov,M.O., Sveshnikov A.G., Al'shin A.B. Blow-up in Nonlinear Sobolev Type Equations. Berlin, Walter de Gruyter GmbH& Co.KG, 2011.
19. Zamyshlyaeva A.A. Linear Sobolev Type Equations of High Order. Chelyabinsk, Publ. Center of the South Ural State University, 2012. (in Russian)
20. Zagrebina S.A., Moskvicheva P.O. Ustoychivost' v modelyakh Khoffa [Stability in Hoff Models]. Saarbrucken: LAMBERT Academic Publishing, 2012. (in Russian)
21. Manakova N.A. Optimal Control Problem for the Sobolev Type Equations. Chelyabinsk, Publ. Center of the South Ural State University, 2012. (in Russian)
22. Sagadeeva M.A. Dichotomy of Solutions of Linear Sobolev Type Equations. Chelyabinsk, Publ. Center of the South Ural State University, 2012. (in Russian)
23. Fedorov V.E. Holomorphic Solution Semigroups for Sobolev-Type Equations in Locally Convex Spaces. Sbornik: Mathematics, 2004, vol. 195, no. 8, pp. 1205-1234. DOI:10.1070/SM2004v195n08ABEH000841
24. Sviridyuk G.A., Al Delfi D.K. [Theorem on Splitting Quasi-Banach Spaces]. Matematicheskie zametki SVFU, 2013, vol. 20, no. 2, pp. 180-185. (in Russian)
25. Boyarintsev Yu.E. Metody resheniya vyrozhdennykh sistem obyknovennykh differentsial'nykh uravneniy [Methods of Solving Singular Systems of Ordinary Differential Equations]. Novosibirsk, Nauka, 1988.
26. Boyarintsev Yu.E., Chistyakov V.F. Algebro-differentsial'nye uravneniya. Metody resheniya i issledovaniya [Differential-Algebraic Equations. Solution Methods and Research]. Novosibirsk, Nauka, 1998.
27. Sviridyuk G.A., Zagrebina S.A. The Showalter - Sidorov Problem as Phenomena of the Sobolev-Type Equations. News of Irkutsk State University. Series: Mathematics, 2010, vol. 3, no. 1, pp. 51-72. (in Russian)
28. Gantmacher F.R. The Theory of Matrices. N.Y., Chelsea Publishing Company, 1959.